Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 11-20 of 43 (Search time: 0.005 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
11
Epsilon extensions over global function fields

Bae, Sung-Hanresearcher; Yin, LS, MANUSCRIPTA MATHEMATICA, v.110, no.3, pp.313 - 324, 2003-03

12
Bases for cyclotomic units over function fields

Bae, Sung-Hanresearcher; Jung, H, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, v.70, pp.70 - 1, 2001-02

13
Carlitz-Hayes plus Andersons epsilon

Bae, Sung-Hanresearcher; Yin, LS, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.571, pp.19 - 37, 2004-06

14
Andersons double complex and gamma monomials for rational function fields

Bae, Sung-Hanresearcher; Gekeler, EU; Kang, PL; Yin, LS, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.355, no.9, pp.3463 - 3474, 2003

15
The generalized Redei-matrix for function fields

Bae, Sung-Hanresearcher; Hu, Su; Jung, Hwanyup, FINITE FIELDS AND THEIR APPLICATIONS, v.18, no.4, pp.760 - 780, 2012-07

16
Class numbers of some abelian extensions of rational function fields

Bae, Sung-Hanresearcher; Jung, HY; Ahn, JY, MATHEMATICS OF COMPUTATION, v.73, no.245, pp.377 - 386, 2003

17
RANK-ONE DRINFELD MODULES ON HYPERELLIPTIC CURVES

Bae, Sung-Hanresearcher; KANG, PL, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.52, no.1, pp.85 - 90, 1995-08

18
Elliptic units and class fields of global function fields

Bae, Sung-Hanresearcher; Kang, PL, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.40, no.4, pp.385 - 394, 1997-12

19
Minimal models for Drinfeld modules of rank 2 with complex multiplication

Bae, Sung-Hanresearcher; Jeon, D, ARCHIV DER MATHEMATIK, v.74, no.3, pp.192 - 200, 2000-03

20
HECKE CHARACTERS OF SINGULAR DRINFELD MODULES

Bae, Sung-Hanresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.167, no.2, pp.215 - 230, 1995-02

rss_1.0 rss_2.0 atom_1.0